# SDR USAA2010120192717

- Difficulty date: November 18, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 52,091 hours, 19,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 146N874818
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C2 - MAJOR REPAIR - CRACK IN R4 DOOR WAY AT NR 3 DOOR STOP TEE CLIP AT BS 1681.8, S10R.  REPLACED R4 DOOR WAY AT NR 3 DOOR STOP TEE CLIP AT BS 1681.8, S10R IAW EA 102346.
